Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

The Indices of Permutations and the Derivation Therefrom of Functions of a Single Variable Associated with the Permutations of any Assemblage of Objects

P. A. MacMahon
American Journal of Mathematics
Vol. 35, No. 3 (Jul., 1913), pp. 281-322
DOI: 10.2307/2370312
Stable URL: http://www.jstor.org/stable/2370312
Page Count: 42
  • Download PDF
  • Cite this Item
The Indices of Permutations and the Derivation Therefrom of Functions of a Single Variable Associated with the Permutations of any Assemblage of Objects
We're having trouble loading this content. Download PDF instead.